# SDR AWXA200200670

- Difficulty date: July 29, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 39,866 hours, 27,599 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 0137 - WHEN PREPARING TO TAKEOFF FROM PHX EN ROUTE TO LAS THE TAKEOFF WARNING CONFIGURATION HORN SOUNDED WITH SPOILERS, FLAPS, TRIM AND BRAKES ALL IN THE PROPER POSITION.  MAINTENANCE PERFORMED A WARNING SYSTEM TEST, CHECK WAS GOOD.
